MathSciNet Relay Station
MathSciNet bibliographic data
MR1321578 28A80 (42A85 60G99)
Hu, Tian-You The local dimensions of the Bernoulli convolution associated with the golden number. Trans. Amer. Math. Soc. 349 (1997), no. 7, 2917–2940.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement